| Model Number |
0638-803-00 |
| Medical Device Problem Codes |
Defective Device (2588); Noise, Audible (3273)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/21/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that, during a procedure, damage to the fiber and debris shield was observed, along with a noise when firing.The patient was under general anesthesia and the procedure was rescheduled after attempting to use another device.There were no patient complications reported.This event is being reported for an aborted/cancelled procedure with a patient under anesthesia.
Event or Problem Description
It was reported that, during a procedure, damage to the fiber and debris shield occurred and the console made a noise when firing.The procedure was rescheduled after attempting to use another laser; the patient was under anesthesia.There were no patient complications reported.This event is being reported for a cancelled procedure with the patient under anesthesia.